AMS Bookstore LOGO amslogo
Return to List

AMS TextbooksAMS Applications-related Books

On the Regularity of the Composition of Diffeomorphisms
H. Inci and T. Kappeler, University of Zurich, Switzerland, and P. Topalov, Northeastern University, Boston, MA

Memoirs of the American Mathematical Society
2013; 60 pp; softcover
Volume: 226
ISBN-10: 0-8218-8741-6
ISBN-13: 978-0-8218-8741-7
List Price: US$62
Individual Members: US$37.20
Institutional Members: US$49.60
Order Code: MEMO/226/1062
[Add Item]

Request Permissions

For \(M\) a closed manifold or the Euclidean space \(\mathbb{R}^n\), the authors present a detailed proof of regularity properties of the composition of \(H^s\)-regular diffeomorphisms of \(M\) for \(s > \frac{1}{2}\dim M+1\).

Table of Contents

  • Introduction
  • Groups of diffeomorphisms on \(\mathbb{R}^n\)
  • Diffeomorphisms of a closed manifold
  • Differentiable structure of \(H^s(M,N)\)
  • Appendix A
  • Appendix B
  • Bibliography
Powered by MathJax

  AMS Home | Comments:
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia